Follow
Jianbo Cui
Jianbo Cui
The Hong Kong Polytechnic University, Department of Applied Mathematics
Verified email at lsec.cc.ac.cn - Homepage
Title
Cited by
Cited by
Year
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen–Cahn equation
CE Bréhier, J Cui, J Hong
IMA Journal of Numerical Analysis 39 (4), 2096-2134, 2019
752019
Strong convergence rate of finite difference approximations for stochastic cubic Schrödinger equations
J Cui, J Hong, Z Liu
Journal of Differential Equations 263 (7), 3687-3713, 2017
602017
Strong convergence rate of splitting schemes for stochastic nonlinear Schrödinger equations
J Cui, J Hong, Z Liu, W Zhou
Journal of Differential Equations 266 (9), 5625-5663, 2019
552019
Strong and weak convergence rates of a spatial approximation for stochastic partial differential equation with one-sided Lipschitz coefficient
J Cui, J Hong
SIAM Journal on Numerical Analysis 57 (4), 1815-1841, 2019
532019
Analysis of a splitting scheme for damped stochastic nonlinear Schrödinger equation with multiplicative noise
J Cui, J Hong
SIAM Journal on Numerical Analysis 56 (4), 2045-2069, 2018
402018
Weak convergence and invariant measure of a full discretization for parabolic SPDEs with non-globally Lipschitz coefficients
J Cui, J Hong, L Sun
Stochastic Processes and their Applications 134, 55-93, 2021
322021
Stochastic symplectic and multi-symplectic methods for nonlinear Schrödinger equation with white noise dispersion
J Cui, J Hong, Z Liu, W Zhou
Journal of Computational Physics 342, 267-285, 2017
292017
Absolute continuity and numerical approximation of stochastic Cahn–Hilliard equation with unbounded noise diffusion
J Cui, J Hong
Journal of Differential Equations 269 (11), 10143-10180, 2020
232020
Exponential integrators for stochastic Maxwell's equations driven by Itô noise
D Cohen, J Cui, J Hong, L Sun
Journal of Computational Physics 410, 109382, 2020
212020
Strong convergence of full discretization for stochastic Cahn--Hilliard equation driven by additive noise
J Cui, J Hong, L Sun
SIAM Journal on Numerical Analysis 59 (6), 2866-2899, 2021
202021
On Global Existence and Blow-up for Damped Stochastic Nonlinear Schr\" odinger Equation
J Cui, J Hong, L Sun
arXiv preprint arXiv:1801.05630, 2018
132018
Weak convergence and invariant measure of a full discretization for non-globally Lipschitz parabolic SPDE
J Cui, J Hong, L Sun
arXiv preprint arXiv:1811.04075, 2018
122018
Strong and weak convergence rates of finite element method for stochastic partial differential equation with non-sided Lipschitz coefficient
J Cui, J Hong
arXiv preprint arXiv:1806.01564, 2018
122018
Time discretizations of Wasserstein–Hamiltonian flows
J Cui, L Dieci, H Zhou
Mathematics of Computation 91 (335), 1019-1075, 2022
102022
Strong convergence rate of a full discretization for stochastic Cahn–Hilliard equation driven by space-time white noise
J Cui, J Hong, L Sun
arXiv preprint arXiv:1812.06289, 2018
102018
Explicit pseudo-symplectic methods for stochastic Hamiltonian systems
X Niu, J Cui, J Hong, Z Liu
BIT Numerical Mathematics 58, 163-178, 2018
102018
Stochastic logarithmic Schrödinger equations: energy regularized approach
J Cui, L Sun
SIAM Journal on Mathematical Analysis 55 (4), 3044-3080, 2023
92023
Energy-preserving exponential integrable numerical method for stochastic cubic wave equation with additive noise
J Cui, J Hong, L Ji, L Sun
arXiv preprint arXiv:1909.00575, 2019
92019
Wellposedness and regularity estimates for stochastic Cahn–Hilliard equation with unbounded noise diffusion
J Cui, J Hong
Stochastics and Partial Differential Equations: Analysis and Computations, 1-37, 2022
72022
What is a stochastic Hamiltonian process on finite graph? An optimal transport answer
J Cui, S Liu, H Zhou
Journal of Differential Equations 305, 428-457, 2021
72021
The system can't perform the operation now. Try again later.
Articles 1–20